# SDR ASAA2023100745487

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 59,871 hours, 17,691 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP SELECTOR (CONTROL CABIN) DIFFICULT TO CONTROL TEMP AT ALTITUDE, SEEMS TO PROVIDE COLDER TEMPS VS PROVIDING HEAT WHEN ADJUSTING TEMP. GROUNDED - YES. BITE PACK TEMPERATURE CONTROLLER AND NO FAULT FOUND. REF B737-800 FIM 21-62-00-810-801. REMOVED AND REPLACED CABIN TEMPERATURE SENSOR FILTERS REF B737-800 AMM 21-61-06-400-801. SUPPLY CONDITIONED AIR TO CONTROL CABIN WITH BOTH PACK AND CABIN TEMP IS COTROLLABLE REF FIM 21-62 TASK 905.
